Skip to Main Content
Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A converse to the virtual work theorem for deformable solids


Authors: W. S. Dorn and A. Schild
Journal: Quart. Appl. Math. 14 (1956), 209-213
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/79418
MathSciNet review: 79418
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

Article copyright: © Copyright 1956 American Mathematical Society